# SDR MALA030297

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: OFFHTE9531101
- Part serial: FRTR010AW
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ON FLIGHT 3548 HYDRAULIC GREEN SYSTEM HI TEMP LIGHT ILLUMINATED.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED GREEN SYSTEM ISOLATION VALVE P/N OFF HTE9531-101, P/N ON HTE9531-3, S/N FRTR010AW.  AMM REF 29-36-00-1 RAN ENGINE NR 3 EDP FOR 40 MINUTES, NO GREEN SYSTEM LIGHT.  LEAK CHECK AND NO LEAKS.
